question-icon

What causes pain and burning sensation in stomach while on infertility treatment?

default
Posted on Sat, 14 May 2016
Question: Dear Madam
We r trying to get a baby almost 2 years now after marriage. 6 months back a miscarriage happened with in 2 and half months of pregnancy. D and C was done.

Doctor gave MCBM 69 and tablet Ecospirin75 for 6months to be taken regularly.we started trying  from 10 to 20 th of the mensus date. We tried on 10,12,14,16, 18,20. but couldnt get conceive.Periods are now regular with in 30-32days.jjjj
We approached doctor again  She asked to come on second day of  mensus
Siphene was given for 5days and asked to do intercourse from 10- 20 every day.
11 day scan showed both ovaries follicle sizes 18. 13 th day scan not ruptured and follicle size 21. Hcg injection was given.
15 th day scan showed both side follicles ruptured and fluid ++ was seen. Doctor asked to take Duphaston 10mg from 20 th day 2tablets each for 10 days. had intercourse regularly up to 20th.
Today it is 26th day.She is having pain on the stomach for about 8 days now. The pain is in the stomach not on the lower abdomen.Some times more pain and little burning like.

Is this a sign of pregnancy or is it due to the side effect of MCBM or Ecospirin or Duphaston. Or any food which is bad.

Shall we meet the doctor immediately or wait for another 5days  to see if mensus happen or pregnancy happened.
doctor
Answered by Dr. Deepti Verma (27 minutes later)
Brief Answer:
Side effects of Duphastone

Detailed Answer:
Hi dear,
I have gone through your question and understand your concerns.
Duphastone has side effect of bloating, epigastric pain and distension in abdomen.
This is most likely the cause of pain.
If the pain is not increasing, then there is nothing to worry.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
OBGYN
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Deepti Verma (2 hours later)
Dear Madam
Actually the pain started one day before started taking duphaston.
Now she has also some discomfort in the mouth but not mouth ulcer. Stool is slightly loose. Here climate is also hot.
Is there a good chance to become pregnant as we tried regularly but i feel since i tried regularly i felt tired every day and quantity of semen was less compared to 1 or 2days abstain. Does this affect the motility and chances of conceiving
and what we have to do if the pain is increasing. We have to stop taking tablet?
Thanks
doctor
Answered by Dr. Deepti Verma (4 hours later)
Brief Answer:
Cause of pain should be developef

Detailed Answer:
Hi dear,
In this scenario, you should get her ultrasound done. Other causes should be ruled out.
Hot weather do not affects the quality of semen.
She should stop the medication if the pain is still there.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Deepti Verma (16 hours later)
Dear Madam
Now pain has reduced.
I think we have to take the tablet immediately after having food,
I found thatShe was taking the tablet after an hour having food, so that can be a reason for the stomach pain.Iam i right Madam?
doctor
Answered by Dr. Deepti Verma (1 minute later)
Brief Answer:
Yes

Detailed Answer:
Hi dear,
A long gap between food and progesterone can cause abdominal pain.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Deepti Verma

OBGYN, Maternal and Fetal Medicine

Practicing since :2009

Answered : 5068 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes pain and burning sensation in stomach while on infertility treatment?

Brief Answer: Side effects of Duphastone Detailed Answer: Hi dear, I have gone through your question and understand your concerns. Duphastone has side effect of bloating, epigastric pain and distension in abdomen. This is most likely the cause of pain. If the pain is not increasing, then there is nothing to worry. Hope you found the answer helpful. Regards Dr Deepti Verma OBGYN